AIMS Mathematics, 2017, 2(2): 305-314. doi: 10.3934/Math.2017.2.305

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

On the property of bases of multiple systems in Sobolev-Liouville classes

1 Faculty of Education,University of Erciyes Melikgazi 38039, Kayseri, Turkey
2 Mechanics and Mathematics Faculty,National University of Uzbekistan ,Tashkent, Uzbekistan

In the present work we consider the question of preservation of the baseness property for the system of vectors $\varphi =\left\{\varphi _{n} \right\}_{n\in Z^{N} } $ in the Sobolev-Liouville and Besov classes at small perturbations with the purpose of the further application of obtained results to study decomposition on root vectors of differential operators.
  Article Metrics


1. Grothendieck A., Produits tensoriels topologiques et espaces nucleaires, Mem. Amer. Math. Soc., 16 (1955).

2. Enflo P., A counterexample to the approximation problem in Banach spaces, Acta Math., 130(1973), 309-317.    

3. Gokhberg I.C., Kreyn M.G., Introduction to the Theory of Linear non Self-adjoint Operators in the Hilbert Space, Moscow: Nauka, 1969.

4. Gokhberg I.C., Markus A.S., Stability for bases of Banach and Hilbert spaces, Izvestiya AN MSSR., 5 (1962), 17-35.

5. Riesz F., Sekyofalvi-Nad B., Lectures on Functional Analysis, Moscow, "Mir", 1979.

6. Shakirbay G. Kasimov., On a Property of Bases in Banach and Hilbert Spaces, Malaysian Journal of Mathematical Sciences, 5 (2011), 229-240.

Copyright Info: © 2017, Onur Alp Ilhan, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved